# SDR SWAA2014112634511

- Difficulty date: November 7, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 57,075 hours, 33,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2504
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE LOWER SKIN CUT OUT CRACKED AT STATION 666.  REPAIRED SKIN IAW SRM.
